# SDR A6WA201745096

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7695
- Aircraft time: 34,348 hours, 33,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF.  RT MLG UNSAFE.  COMPLIED WITH QRH.  MANUALLY EXTENDED GEAR. EMERGENCY DECLARED,  AIR RETURN.   FOUND ACARS DATA POINTS TO RT MLG UPLOCK.  INSPECTED AND FOUND RT MLG UPLOCK PROXIMITY SENSOR PS7GA TARGET LOOSE.  TORQUED AND SAFETIED THE TARGET, AND CHECKED CLEARANCE IAW AMM 32-61-05.  SENSOR TO TARGET CLEARANCE IS WITHIN LIMITS.  SWUNG GEAR MULTIPLE TIMES IAW AMM  32-30-00.  OPS CHECKED GOOD.
